I have been drinking Herbalife Tea for 3 months now and have lost weight. Went from 185.9 - 159. in the past 4-5 months. My concern is, I take thyroid medication because mine was taken out, I have been extremely tired and I am wondering if drinking the tea is flushing my body of the medication I need to live!
One of the things I have noticed is my joints hurt. I have trouble getting up and down without being in a lot of pain. It takes me a few minutes of moving before the pain subsides to where it is bareable to walk. I dont know if it has anything to do with Herbalife or if I'm just falling apart :/
I personally don't believe in herballife as being a good diet to be on. I believe you are not balanced and that you are not getting the nutrients you need and thus the bad symptoms. As the other post said see your doctor. I would stop this regime and go back to your normal diet, cut out fat and lower intake of meat and eat whole grains and plant based foods with small amounts of fish and chicken. Keep away from trans fats and cream sauces, and you will probably do very well. I 'm not against herbs as many are beneficial. I don't think this diet or regime is right for you. Take a look at the documentary Forks over Knives. It is a good way to go but be careful with Iron and B12 deficiency. always ask your doctor before dieting.
We are benefited a lot from herbalife. And it is just a balance cellular nutrition that allow our cell absorb the nutrients we eat. If you are in a medication, please consult a doctor and informed your sponsor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.